# SDR CALA2022080101934

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Coupling
- Part number: NA
- Condition: Cracked
- Location: Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION ON FRAME 43 FOOT COUPLING LH SIDE IN OPEN FASTENER HOLE AT LEVE OF STGR22, CRACK DIRECTION IS 3 OCLOCK IN PASSENGER CABIN. REMOVED AND REPLACED FRAME 43 FOOT COUNPLING AND FASTENERS LOC FOOT FITTING AT LEVEL STR21 LH.
